# SDR ASAA2017120922947

- Difficulty date: December 9, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 44,153 hours, 14,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751021
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LT FLOOR SUPPORT INTERCOSTAL STA 500G-500H IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED FWD LT FLOOR SUPPORT INTERCOSTAL AT STA 500G-500H IAW SRM 51-40-02 & BAC DWG 143A7505.
